# SDR IPXA2025112426003

- Difficulty date: November 24, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 24,598 hours, 14,704 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53278746200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 18 MAIN DECK FLOOR CROSSBEAM REPAIR AT FRAME 76 VERIFIED REPAIR ACCOMPLISHED ON AIRBUS WORK CARD 7086591 PER AIRBUS REPAIR DRAWING R53970070 ISSUE A. REPAIR THRESHOLD IS TO BE TRACKED ON EO-95628-REQ2.
